| Model Number |
SPMM-46 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Scarring (2061); Hernia (2240); Distress (2329); Discomfort (2330); Injury (2348); Obstruction/Occlusion (2422); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of palpable direct bilateral inguinal hernias.The patient underwent bilateral laparoscopic inguinal hernia repair with a 10 x 15 cm progrip mesh on the left side and a 4 x 6 surgipro on the right side.It was reported that after implant, the patient experienced adhesions, bowel obstruction, pain.Post-operative patient treatment included revision surgery.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of palpable direct bilateral inguinal hernias.The patient underwent bilateral laparoscopic inguinal hernia repair with a 10 x 15 cm progrip mesh on the left side and a 4 x 6 surgipro on the right side.It was reported that after implant, the patient experienced adhesions, bowel obstruction, nerve damage, pain, recurring and ongoing discomfort, persistent catch in left groin, scarring, and mesh folded in several locations accordion style.Post-operative patient treatment included revision surgery, lysis of adhesions and neurectomy.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Additional information: b5, d3(mfr region), g4, h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of palpable direct bilateral inguinal hernias.The patient underwent bilateral laparoscopic inguinal hernia repair with a 10 x 15 cm progrip mesh on the left side and a 4 x 6 surgipro on the right side.It was reported that after implant, the patient experienced adhesions, bowel obstruction, nerve damage and pain.Post-operative patient treatment included revision surgery, lysis of adhesions and neurectomy.
Additional Manufacturer Narrative
Additional information: medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of palpable direct bilateral inguinal hernias.It was reported that after implant, the patient experienced adhesions, bowel obstruction, nerve damage, pain, recurring and ongoing discomfort, persistent catch in left groin, scarring, mesh folded in several locations accordion style, adherent mesh, and meshoma.Post-operative patient treatment included revision surgery, lysis of adhesions, mesh removal, neurectomy, and removal of intraabdominal foreign body.
Additional Manufacturer Narrative
Additional information: b5, d8, e1 (initial reporter: facility name, street 1, city, region, postal code), h6 (added patient codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of palpable direct bilateral inguinal hernias.It was reported that after implant, the patient experienced adhesions, bowel obstruction, nerve damage, pain, recurring and ongoing discomfort, persistent catch in left groin, scarring, mesh folded in several locations accordion style, adherent mesh, emotional distress, and meshoma.Post-operative patient treatment included revision surgery, lysis of adhesions, mesh removal, neurectomy, and removal of intraabdominal foreign body.
Additional Manufacturer Narrative
Additional info: b5, d4 (udi #), h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of palpable direct bilateral inguinal hernias.It was reported that after implant, the patient experienced recurrence, suffering, adhesions, bowel obstruction, nerve damage, pain, recurring and ongoing discomfort, persistent catch in left groin, scarring, mesh folded in several locations accordion style, adherent mesh, emotional distress, and meshoma.Post-operative patient treatment included diagnostic laparoscopy, revision surgery, lysis of adhesions, mesh removal, neurectomy, and removal of intraabdominal foreign body.